# SDR TC8A98062

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, DOOR NOT LATCHED LIGHT ILLUMINATED.  RECYCLED GEAR AND LIGHT EXTINGUISHED.
